# SDR USAA920081581

- Difficulty date: August 22, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,803 hours, 37,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3267723
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN A1 MAJOR REPAIR NR 6123918 CRACK ON SHEAR WEB AT BS986 TO 1016, S17R.  WL208.  REPLACED SHEAR WEB AT BS986 TO 1016, S17R.  WL208 IAW B737 SRM 51-40-02-OG.
